# SDR HEEA077682

- Difficulty date: January 11, 2002
- Submitted: January 21, 2002
- Operation: General aviation
- Aircraft: N973AE
- Make and model: Snias AS350B
- Aircraft serial: 3229
- Aircraft time: 1,160 hours
- System (JASC): 6400 · Tail Rotor System
- Part: Bearing
- Part number: 355A09103601
- Condition: Separated
- Location: Tail Rotor
- Part time: 224 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BEARING SEPARATION.
